# SDR AALA202506163987

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,454 hours, 2,516 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Relay
- Part number: E2101427B
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR LEFT OVER WING EXIT ECAM.  MAINTENANCE REPLACED RELAY 12WN PER ESPM20-46-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
